# SDR AU000066

- Difficulty date: January 25, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Rope
- Part number: BACC2C4A04947EG
- Condition: Frayed
- Location: Aileron Control
- Part time: 5,193 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT AILERON CONTROL CABLE A4B-3 FOUND FRAYED AT WING STATION 531 FAIR LEAD. ALL STRANDS EXCEPT THE HEART STRAND WERE BROKEN. THE ADJACENT WIRE ROPE A4A-3 HAD BROKEN WIRES AND THE ENTIRE LENGTH OF BOTH WIRE ROPE RUNS WAS WORN AT THE FAIR LEAD LOCATIONS.
